兰州大学机构库 >数学与统计学院

Browse/Search Results:  1-10 of 295 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Symmetric interior penalty Galerkin approaches for two-dimensional parabolic interface problems with low regularity solutions 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 330, 期号: 5, 页码: 356-379
Authors:  Song, LJ;  Zhao, S;  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:9/0  |  Submit date:2018/09/28
Parabolic interface problems  Interior penalty discontinuous Galerkin methods  Low regularity solution  Error estimates  Stability  
Application of a novel hybrid method for spatiotemporal data imputation: A case study of the Minqin County groundwater level 期刊论文
JOURNAL OF HYDROLOGY, 2017, 卷号: 553, 页码: 384-397
Authors:  Zhang, ZR;  Yang, X;  Li, H;  Li, WD;  Yan, HW;  Shi, F;  Zhang, ZR (reprint author), Lanzhou Jiaotong Univ, Sch Environm & Municipal Engn, Lanzhou 730070, Gansu, Peoples R China.
Favorite  |  View/Download:8/0  |  Submit date:2018/09/28
Spatiotemporal  Imputation  Missing data  Least squares support vector machine  Self-organizing feature map  Cross validation  
AN ALMOST PERIODIC MALARIA TRANSMISSION MODEL WITH TIME-DELAYED INPUT OF VECTOR 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 4, 页码: 1525-1546
Authors:  Qiang, LZ;  Wang, BG;  Wang, BG (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:52/0  |  Submit date:2018/01/19
Malaria transmission  almost periodicity  delayed input  basic reproduction ratio  skew-product semiflow  
Stability and uniqueness of traveling waves of a nonlocal dispersal SIR epidemic model 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 14, 期号: 2, 页码: 87-123
Authors:  Li, Y;  Li, WT(李万同);  Zhang, GB;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:110/0  |  Submit date:2018/01/19
Weighted energy method  traveling waves  exponential stability and uniqueness  nonlocal dispersal  the convergence rate  
SIMULTANEOUS IDENTIFICATION OF UNKNOWN INITIAL TEMPERATURE AND HEAT SOURCE 期刊论文
DYNAMIC SYSTEMS AND APPLICATIONS, 2016, 卷号: 25, 期号: 1-4, 页码: 583-602
Authors:  Yang, L;  Deng, ZC;  Hon, YC;  Yang, L (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.;  Yang, L (reprint author), Lanzhou Jiaotong Univ, Dept Math, Lanzhou 730070, Gansu, Peoples R China.
Favorite  |  View/Download:32/0  |  Submit date:2017/05/09
A mollification regularization method for identifying the time-dependent heat source problem 期刊论文
Journal of Engineering Mathematics, 2016, 卷号: 100, 期号: 1, 页码: 67-80
Authors:  Yang, Fan;  Fu, Chu-Li;  Li, Xiao-Xiao;  Yang, F (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:15/0  |  Submit date:2017/01/12
A posteriori parameter choice  Error estimate  Identifying time-dependent source  Ill-posedness  Inverse source problem  Mollification methods  Parabolic equation  
The modified shift-splitting preconditioners for nonsymmetric saddle-point problems 期刊论文
APPLIED MATHEMATICS LETTERS, 2016, 卷号: 59, 页码: 109-114
Authors:  Zhou, SW;  Yang, AL;  Dou, Y;  Wu, YJ(伍渝江);  Yang, AL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:53/0  |  Submit date:2017/01/12
Nonsymmetric saddle point-problem  Shift-splitting preconditioner  Iteration method  Convergence  
Convergence of a Second-Order Linearized BDF–IPDG for Nonlinear Parabolic Equations with Discontinuous Coefficients 期刊论文
Journal of Scientific Computing, 2016, 卷号: 70, 期号: 2, 页码: 662-685
Authors:  Song, Lunji;  Yang, Chaoxia;  Yang, CX (reprint author), Nanjing Univ Posts & Telecommun, Dept Math, Coll Sci, Ctr Visual Cognit Computat & Its Applicat, Nanjing 210023, Jiangsu, Peoples R China.
Favorite  |  View/Download:14/0  |  Submit date:2017/01/12
Parabolic  Nonlinear  Interface  Discontinuous Galerkin  Interior penalty  Anti-symmetric  Finite element  BDF  
On 2-Extendable Quasi-abelian Cayley Graphs 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2016, 卷号: 39, 页码: S43-S57
Authors:  Gao, X;  Li, QL;  Wang, JW;  Wang, WZ;  Gao, X (reprint author), Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:28/0  |  Submit date:2017/01/12
Extendability  Cayley graphs  Quasi-Cayley graphs  Groups  
An inverse radiative coefficient problem arising in a two-dimensional heat conduction equation with a homogeneous Dirichlet boundary condition in a circular section 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 435, 期号: 1, 页码: 917-943
Authors:  Yang, L;  Deng, ZC;  Yang, L (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:13/0  |  Submit date:2017/01/12
Convergence  Nonlinear inverse coefficient problem  Optimal control  Radiative coefficient  Singularity  Stability